# SDR SWAA061599

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 68,133 hours, 64,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R1 WINDOW ARCING AT UPPER SIDE.  REMOVED AND REPLACED R1 WINDOW PER MM.
